MathSciNet Relay Station
MathSciNet bibliographic data
MR1630112 (99j:13017) 13F25 (11S31 14L05)
Green, Barry; Matignon, Michel Order $p$ automorphisms of the open disc of a $p$-adic field. J. Amer. Math. Soc. 12 (1999), no. 1, 269–303.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement